A logarithmic regularity criterion for 3D Navier-Stokes system in a bounded domain /

This paper proves a logarithmic regularity criterion for 3D Navier-Stokes system in a bounded domain with the Navier-type boundary condition.

Main Author:
Fan, Jishan (Author)
Other Authors:
Jia, Xuanji (Author)
Document type: Article
Language: English
ISSN: 0862-7940
Subjects:
Online Access: Plný text

Loans type Current state Storage site Generally available Details Call number Barcode
In the study only
Available
Main building Free stock Vol.64:no.5(2019) PE 1341 594024-2090
In the study only
Available  I want to borrow
Main building Within 30 minutes Vol.64:no.5(2019) PE 1342 594024-2150
In the study only
Available
Main building Free stock Vol.64:no.4(2019) PE 1341 594024-2080
In the study only
Available  I want to borrow
Main building Within 30 minutes Vol.64:no.4(2019) PE 1342 594024-2140
In the study only
Available  I want to borrow
Main building Within 30 minutes Vol. 64, 2019, no. 1-3 PE 1342 26001999023
In the study only
Available
Main building Free stock Vol. 64, 2019, no. 1-3 PE 1341 26001999024